Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models

Full text for this resource is not available from the Research Repository.

Tao, J, Lu, R, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, ZG (2018) Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models. IEEE Transactions on Fuzzy Systems, 26 (4). 1866 - 1877. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37594
DOI https://doi.org/10.1109/TFUZZ.2017.2754999
Official URL https://ieeexplore.ieee.org/document/8047270
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Takagi– Sugeno fuzzy Markov jump systems; T-S fuzzy Markov jump systems; Lyapunov functional; linear matrix inequalities; LMIs
Citations in Scopus 45 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login